# SDR ASAA9710123

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6549945502
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE FLOORBEAM UPPER AFT CHORD AND ON THE UPPER EDGE OF THE VERTICAL WEB AT BS 259.5.  REPAIRED PER EA 5310-01560 AND BOEING TELEX ASA-SEA-95-0224RR.  (M)
